# SDR SIMA20130403008

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 32,751 hours, 30,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76501
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHTS AT COCKPIT CEILING, FORWARD CEILING IN CABIN AND EXIT FORWARD LEFT WING LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY AND CHARGER ASSEMBLY IAW AE W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
